# SDR AALA20180204007

- Difficulty date: February 4, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173A42001
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AND CRACKED RUDDER SKIN LOWER AFT CORNER.  REPAIRED THE RUDDER SKIN IAW EA 276776, AND SRM 55-40-01.
